# SDR SWAA2022082538245

- Difficulty date: August 3, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TO BODY FRONT UPPER SLIDING SEAL IS CRACKED. / [01] R&R L/H UPPER SLIDING SEAL PER SRM 51-40-02;[02] C/W INSPECTION R&R L/H UPPER SLIDING SEAL PER SRM 51-40-02;[03] REMOVED AND REPLACED L/H UPPER SLIDING SEAL PER SRM 51-40-02;[04] REMOVED AND REPLACED L/H UPPER SLIDING SEAL PER SRM 51-40-02 C/W INSPECTION
